# SDR Z5FA051510N423CS1

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 2,896 hours, 2,097 cycles
- Engine: Wilint FJ443A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0665
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AT AN ALTITUDE OF 15,000 FT. CREW RECEIVED A BAGGAGE SMOKE LIGHT INDICATION FOLLOWED BY A MASTER WARNING.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE ACFT WAS STOPPED AND SHUTDOWN AT THE NEAREST RAMP OFF THE LANDING RUNWAY.  THE FIRE DEPT COMPLETED AN INSP OF THE ACFT AND BAGGAGE COMPARTMENTS AND FOUND NO SIGN OF FIRE OR SMOKE.  THE CREW THEN PROCEEDED TO TAXI THE ACFT WITH PASSENGER TO THE FBO.  MX PERSONNEL FROM MFG  TROUBLESHOT AND REPLACED INTERMITTENT FWD BAGGAGE SMOKE DETECTOR UNIT AND PERFORMED SATISFACTORY OPS CHECK. ACFT WAS RETURNED TO SERVICE.
